# SDR DALA2023102708850

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3712, AFT WET AREA L2 MOP SILL HAS MULTIPLE AREAS OF CORROSION. CORRECTIVE ACTION: REPLACED L2 MOP SILL IAW BOEING 737-800 SRM 51-40-02. (LP 0035600)
